# SDR J7SA2022050200316

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 8,952 hours, 5,867 cycles
- System (JASC): 2701 · Control Column Section
- Part: Fcu
- Condition: Fault Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPLACED #2 FCE DUE TO SWPS FAULT, GND SPL FAIL, PTRIM NML FAIL, SPOILER FAULT AND RED X'S ON SPOILER INDICATOR AND PITCH INDICATOR WHILE TAXING INTO POSITION FOR TAKEOFF AT KMDW. WORK COMPLETED IAW PHENOM 300 AMM 27-30-01.
